# SDR C2XA10IA280

- Difficulty date: October 31, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 19,641 hours, 10,402 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 02478
- Condition: Inoperative
- Location: Zone 700
- Part time: 19,644 hours, 10,405 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACA - FLIGHT 3100, THE CREW REPORTED A LANDING GEAR LEVER DISAGREE MESSAGE ON TAKEOFF AND THE GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO ACA WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED THE CONNECTOR ON THE RIGHT PROXIMITY SWITCH, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT TOOK OFF ONCE AGAIN AND RECEIVED THE SAME INDICATION AND RETURNED TO ACA WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT FERRIED TO IAH ON 11/01/10 WHERE IT LANDED WITHOUT INCIDENT AND MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK BOX, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
